# SDR ASOA201000414

- Difficulty date: March 22, 2010
- Submitted: March 26, 2010
- Operation: Air carrier
- Aircraft: N681BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7680
- Aircraft time: 13,696 hours, 12,193 cycles
- Engine: Ge CF343B1
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 202
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 202.75 PRESSURE BULKHEAD CRACKED AT BRAKE CABLE FEED THROUGH HOLE.  C/W EC/TC REO 601R-53-11-563 AND  REO 601R-53-11-563 REV.
